# SDR DALA2018102406276

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 36,892 hours, 19,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28D EMERGENCY MOUNTED LIGHT DAMAGED. REPLACED LIGHT HOLDER ASSY.
